Continuity in quantitative domains. (English) Zbl 1080.06007

Summary: Based on the notion of an \(L\)-fuzzy partially ordered set [see L. Fan, Q.-Y. Zhang, W.-Y. Xiang and C. Y. Zheng, “An \(L\)-fuzzy approach to quantitative domain. I. Generalized ordered set valued in frame and adjunction theory”, Fuzzy Syst. Math. 14, 6–7 (2000)] and by introducing the concepts of an \(L\)-fuzzy directed set and the join of an \(L\)-fuzzy set w.r.t. the \(L\)-fuzzy partial order, \(L\)-fuzzy domains are defined and the generalized Scott topology on an \(L\)-fuzzy domain is built. This approach is similar to Flagg’s logic approach to quantitative domain theory [B. Flagg, P. Sünderhauf, and K. Wagner, A logical approach to quantitative domain theory, Preprint (1996), submitted for publication]. In addition, the concepts of stratified approximation and a basis for an \(L\)-fuzzy domain are proposed, and a notion of a continuous \(L\)-fuzzy domain is developed. It is proved that if \(L\) is a completely distributive lattice in which 1 is \(\vee\)-irreducible and the well-below relation is multiplicative, then the stratified interpolation property holds in a continuous \(L\)-fuzzy domain \((X,e)\), and \(\{\Uparrow_ax\mid 0\neq a\lll 1\), \(x\in X\}\) is a base for the generalized Scott topology on \((X,e)\).


06B35 Continuous lattices and posets, applications
68Q55 Semantics in the theory of computing
Full Text: DOI


[1] Abramsky, S.; Jung, A., Domain theory, (), 1-168
[2] Fan, L.; Zhang, Q.-Y.; Xiang, W.-Y.; Zheng, C.-Y., An \(L\)-fuzzy approach to quantitative domain(I) (generalized ordered set valued in frame and adjunction theory), Fuzzy systems math. (the special of theory of fuzzy sets and application), 14, 6-7, (2000), (in Chinese)
[3] L. Fan, Research of some problems in domain theory, Ph.D. Thesis, Capital Normal University, 2001 (in Chinese).
[4] B. Flagg, P. Sünderhauf, K. Wagner, A logical approach to quantitative domain theory, Preprint, Elsevier, 1996, submitted.
[5] U. Höhle, S.E. Rodabaugh (Eds.), Mathematics of Fuzzy Sets: Logic, Topology, and Measure Theory, The Handbooks of Fuzzy Set Series, vol. 3, Kluwer Academic Publishers, Dordrecht, 1999.
[6] Rutten, J.J.M.M., Elements of generalized ultrametric domain theory, Theoret. comput. sci., 170, 349-381, (1996) · Zbl 0874.68189
[7] Shi, F.-G., Theory of \(L_\beta\)- nested sets and \(L_\alpha\)-nested sets and applications, Fuzzy systems math., 9, 65-72, (1995), (in Chinese) · Zbl 1266.03063
[8] K.R. Wagner, Solving recursive domain equations with enriched categories, Ph.D. Thesis, School of Computer Science, Carnegie Mellon University, Pittsburgh, 1994.
[9] Zheng, C.-Y.; Fan, L.; Cui, H., Frame and continuous lattices, (2000), Capital Normal University Press Beijing, (in Chinese)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.